# SDR FDEA202004130739

- Difficulty date: April 13, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 68,352 hours, 16,183 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Elevator Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UP ELEVATOR JAMMED DURING FLARE. ABLE TO FORCE  CONTROLL COLUMN AFTER LANDING.   VERIFIED ELEVATOR BUS SUPPORT IN GOOD CONDITION REF AMM 27-31-01-4-0. LOAD FEEL CHECK PASSED REF AMM  22-00-03-700-801. INSPECTED ALL ACCESABLE SECTORS, PULEYS, CONT. ROD AND CABLES, FOUND NO DEFECTS.   INSPECTED LOAD FEEL MECH. FOUND NO DEFECTS. ELEVATOR TRAVEL RANGE OPS CHECK GOOD REF AMM 27-30-00-5  TASK 27-30-710-802. REF TSI 27-30/2211 ELEV MOVES THRU FULL RANGE OF TRAVEL W/ HORIZ, IN ALL POSITIONS,   SMOOTH OPERATION NO BINDING NOTED. AC GOOD TO CONTINUE
